# SDR 95FDEA01328

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3090
- Condition: Dented
- Location: Bs 1173-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BS 1173 TO 1176 BETWEEN STR 16 AND 17R, .5 BY .5 BY .045 OUT OF LIMITS PER SRM.  DENT WAS FOUND TO BE OUT OF LIMITS.  CUTOUT DAMAGED SKIN AND REPAIRED IAW SRM 53-30-3.
